# SDR 96FDEA00245

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT BS 580 IS CRACKED ON I/B FLANGE AT RBL 67, WL 210.  *S/D*  THE FRAME AT BS 580, RBL 67, WL 210, WAS FOUND TO BE DAMAGED BEYOND LIMITS PER SRM 53-10-1.  REPAIRED FRAME PER FEDEX SRM 51-40-3.
